Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 71, Number 239

All articles in this issue are freely accessible.

Approximation by quadrilateral finite elements
Douglas N. Arnold, Daniele Boffi and Richard S. Falk.
Math. Comp. 71 (2002), 909-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898739
Analysis of a bilinear finite element for shallow shells I: Approximation of inextensional deformations
Ville Havu and Juhani Pitkäranta.
Math. Comp. 71 (2002), 923-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898740
Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part I: Low order conforming, nonconforming, and mixed FEM
Carsten Carstensen and Sören Bartels.
Math. Comp. 71 (2002), 945-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898741
Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part II: Higher order FEM
Sören Bartels and Carsten Carstensen.
Math. Comp. 71 (2002), 971-994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898742
Three-point finite-difference schemes, Padé and the spectral Galerkin method. I. One-sided impedance approximation
Vladimir Druskin and Shari Moskow.
Math. Comp. 71 (2002), 995-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898743
Numerical computation of viscous profiles for hyperbolic conservation laws
Heinrich Freistühler and Christian Rohde.
Math. Comp. 71 (2002), 1021-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898744
Hermite interpolation of nonsmooth functions preserving boundary conditions
V. Girault and L. R. Scott.
Math. Comp. 71 (2002), 1043-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898745
The dynamical behavior of the discontinuous Galerkin method and related difference schemes
Donald J. Estep and Andrew M. Stuart.
Math. Comp. 71 (2002), 1075-1103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898746
Convergence rate analysis of an asynchronous space decomposition method for convex Minimization
Xue-Cheng Tai and Paul Tseng.
Math. Comp. 71 (2002), 1105-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898747
Estimates of $𝜃(x;k,l)$ for large values of $x$
Pierre Dusart.
Math. Comp. 71 (2002), 1137-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898748
Approximation of the Hilbert Transform on the real line using Hermite zeros
M. C. De Bonis, B. Della Vecchia and G. Mastroianni.
Math. Comp. 71 (2002), 1169-1188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898749
Efficient computation of the extreme solutions of $X+A^{*}X^{-1}A=Q$ and $X-A^{*}X^{-1}A=Q$
Beatrice Meini.
Math. Comp. 71 (2002), 1189-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898750
On a problem of Byrnes concerning polynomials with restricted coefficients, II
David W. Boyd.
Math. Comp. 71 (2002), 1205-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898751
Smooth ideals in hyperelliptic function fields
Andreas Enge and Andreas Stein.
Math. Comp. 71 (2002), 1219-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898752
Efficient lattice assessment for LCG and GLP parameter searches
Karl Entacher, Thomas Schell and Andreas Uhl.
Math. Comp. 71 (2002), 1231-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898753
Evaluation of zeta function of the simplest cubic field at negative odd integers
Hyun Kwang Kim and Jung Soo Kim.
Math. Comp. 71 (2002), 1243-1262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898754
The irreducibility of some level 1 Hecke polynomials
D. W. Farmer and K. James.
Math. Comp. 71 (2002), 1263-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898755
A computational approach to Hilbert modular group fixed points
Jesse Ira Deutsch.
Math. Comp. 71 (2002), 1271-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898756
Thue’s theorem and the diophantine equation $x^{2}-Dy^{2}=±N$
Keith Matthews.
Math. Comp. 71 (2002), 1281-1286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898757
Solving norm equations in relative number fields using $S$-units
Denis Simon.
Math. Comp. 71 (2002), 1287-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898758
On the least prime primitive root modulo a prime
A. Paszkiewicz and A. Schinzel.
Math. Comp. 71 (2002), 1307-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898759
Ten consecutive primes in arithmetic progression
H. Dubner, T. Forbes, N. Lygeros, M. Mizony, H. Nelson and P. Zimmermann.
Math. Comp. 71 (2002), 1323-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898760
Corrigenda to “New primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent,” and some new primitive pentanomials
Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto.
Math. Comp. 71 (2002), 1337-1338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1898761

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Time-dependent partial differential equations and their numerical solution, by Heinz-Otto Kreiss and Hedwig Ulmer Busenhart.
Reviewer: Chi-Wang Shu
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access
Foundations of computational mathematics, edited by Ronald A. Devore, Arieh Iserles and Endre Suli.
Reviewer: Lars B. Wahlbin
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access
Templates for the solution of algebraic eigenvalue problems, a practical guide, edited by Zhaojun Bai, James Demmel, Jack Dongarra, Axel Ruhe and Henk van der Vorst.
Reviewer: Lars Eldén
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access
Geometric partial differential equations and image analysis, by Guillermo Sapiro.
Reviewer: Luminita Vese
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access
Fundamental problems of algorithmic algebra, by Chee Keng Yap.
Reviewer: Arjeh M. Cohen
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access
Cryptography and computational number theory, edited by Kwok-Yan Lam, Igor Shparlinski, Huaxiong Wang and Chaoping Xing.
Reviewer: Harald Niederreiter
Math. Comp. 71 (2002), 1329-1334
Review information
Full-text PDF Free Access